# SDR NACA201502260015

- Difficulty date: February 26, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INT LBL2, WL148 FRAME SHEAR TIE CRACKED AT RIVET HOLE LOCATION.  AFT PIT, INT BS927. LBL2, WL148. FRAME SHEAR TIE CRACKED AT RIVET HOLE LOCATION.  REPAIRED CRACKED SHEAR TIE FRAME AT CRACKED RIVET HOLE IN AFT PIT INT BS927, LBL2, WL148 IAW SRM 53-10-4 FIG. 6, REV 108. ON KEL WO 1349030.
